View Full Version : Anyone else get really COLD/chills from Adderall?


KiminFL
01-22-14, 02:02 PM
I'll start by saying -- I live in Florida -- so, everybody in the rest of the country going through this rough winter can stop laughing right now :lol:

Been taking Adderall for about 10 years now -- and have noticed over the past several months that out of the blue, I get VERY cold.. I'll also say, that I have always been someone who is always warm (even before the hot flashes set in!).

Just wondering what could be happening - and if anyone else experiences the same thing..

Thanks!
Kim

cmjchris13
01-22-14, 06:25 PM
Yes i experience the same thing, mostly always on the comedown i just randomly get cold but my body temperature is warm, i wear a jacket but put the fan on low

sarahsweets
01-23-14, 06:33 AM
adderall is a vasocontrictor so it can cause cold hands, feet and extremeties.

*(*amz*)*
01-28-14, 05:29 AM
Happens to me when it's wearing off or if I haven't eaten afterwards. If I have sugar, I'll be freezing with purple/blue/white/red completely numb fingers.

kolaborator
01-28-14, 10:16 PM
Yes, when it starts wearing off I typically feel like my room just got 10 degrees colder.

liveandletdie
01-28-14, 11:31 PM
one of my least favorite side effects but these days it is a good thing because it's the only side effect i've been getting really =) though it is quite annoying during the winter...

psychopathetic
01-29-14, 01:12 AM
This is so strange. I thought I was imagining things!

The thing is, is I usually really enjoy being cold! I keep my window down a bit in my car during the winter, sleep with 2 fans blowing on me, don't wear coats during the winter. lol I swear I was meant to be born in Alaska...I just really enjoy being cold.
I also get hot super easy and it drives me crazy! I can't stand being hot!!!

But over the last week since starting my adderall...I've actually been getting cold at night when I'm coming down from my adderall! Me? Getting cold?!? Don't be silly!! :p I don't ever get cold! I have super thick skin or something.
But I've been getting so cold that I've been having to turn my fans off. lol it's weird!

janiew
01-29-14, 01:18 AM
I experience cold hands and feet. It can be painful.

For me, pretty sure it's more autoimmune related rather than Adderall- and Intuniv is an untapped and apparently useful drug.

We are all different...

Laserbeak
01-29-14, 06:50 AM
It makes me hot.